# SDR MWEA97409

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5711 · Wing Spar
- Part: Spar Tang
- Part number: 59191532
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK, STA 240-257 RT WING FWD LWR SPAR TANG IMPROPER PREV BLEND OUT.  MAINTENANCE REPAIRED IAW TELEX SVC-MSP-0433/JLW.
